# SDR CHQA20130501151

- Difficulty date: May 1, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N299SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145532
- Aircraft time: 29,034 hours, 25,560 cycles
- Engine: Rroyce AE3007A13
- Engine time: 20,475 hours, 22,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528631409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION AND CRACKS WERE FOUND ON THE FLOORBOARD SUPPORT FLANGE OF THE LEFT OMEGA BEAM BETWEEN FRAME 24 AND FRAME 25.  THE OMEGA BEAM WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-10.
